Please use this identifier to cite or link to this item:
http://elar.urfu.ru/handle/10995/111260
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Maksimov, V. I. | en |
dc.date.accessioned | 2022-05-12T08:15:28Z | - |
dc.date.available | 2022-05-12T08:15:28Z | - |
dc.date.issued | 2020 | - |
dc.identifier.citation | Maksimov V. I. On an Algorithmfor the Reconstruction of a Perturbation in a Nonlinear System / V. I. Maksimov // Trudy Instituta Matematiki i Mekhaniki UrO RAN. — 2020. — Vol. 26. — Iss. 1. — P. 156-166. | en |
dc.identifier.issn | 0134-4889 | - |
dc.identifier.other | All Open Access, Bronze | 3 |
dc.identifier.uri | http://elar.urfu.ru/handle/10995/111260 | - |
dc.description.abstract | A problem of reconstruction of an unknown perturbation in a system of nonlinear ordinary differential equations is considered. The methods of solution of such problems are well known. In this paper we study a problem with two peculiarities. First, it is assumed that the phase coordinates of the dynamical system are measured (with error) at discrete sufficiently frequent times. Second, the only information known about the perturbation acting on the system is that its Euclidean norm is square integrable; i.e., the perturbation can be unbounded. Since the exact reconstruction is impossible under these assumptions, we design a solution algorithm that is stable under information noise and computation errors. The algorithm is based on the combination of elements of the theory of ill-posed problems with the extremal shift method known in the theory of positional differential games. © 2020 Krasovskii Institute of Mathematics and Mechanics. All rights reserved. | en |
dc.format.mimetype | application/pdf | en |
dc.language.iso | ru | en |
dc.publisher | Krasovskii Institute of Mathematics and Mechanics | en1 |
dc.publisher | Krasovskii Institute of Mathematics and Mechanics UB RAS | en |
dc.rights | info:eu-repo/semantics/openAccess | en |
dc.source | Tr. Inst. Mat. Meh. UrO RAN | 2 |
dc.source | Trudy Instituta Matematiki i Mekhaniki UrO RAN | en |
dc.subject | DYNAMIC RECONSTRUCTION | en |
dc.subject | LINEAR CONTROL SYSTEMS | en |
dc.title | On an Algorithmfor the Reconstruction of a Perturbation in a Nonlinear System | en |
dc.type | Article | en |
dc.type | info:eu-repo/semantics/article | en |
dc.type | info:eu-repo/semantics/publishedVersion | en |
dc.identifier.rsi | 42492200 | - |
dc.identifier.doi | 10.21538/0134-4889-2020-26-1-156-166 | - |
dc.identifier.scopus | 85090523742 | - |
local.contributor.employee | Maksimov, V.I., Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Yekaterinburg, 620108, Russian Federation, Ural Federal University, Yekaterinburg, 620083, Russian Federation | en |
local.description.firstpage | 156 | - |
local.description.lastpage | 166 | - |
local.issue | 1 | - |
local.volume | 26 | - |
dc.identifier.wos | 000544884900011 | - |
local.contributor.department | Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Yekaterinburg, 620108, Russian Federation; Ural Federal University, Yekaterinburg, 620083, Russian Federation | en |
local.identifier.pure | 12459071 | - |
local.identifier.eid | 2-s2.0-85090523742 | - |
local.identifier.wos | WOS:000544884900011 | - |
Appears in Collections: | Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
2-s2.0-85090523742.pdf | 211,38 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.